# SDR AALA20190208001

- Difficulty date: February 6, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N90024
- Make and model: Airbus A319-115
- Aircraft serial: 6384
- Aircraft time: 12,184 hours, 5,493 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE277001
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR EMERGENCY CYLINDER  PRESSURE WAS 1000 PSI, AT 35 DEGREES F.,  SERVICEDTHE CYLINDER.
